Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
absolution

Please help me figure out what is going on with my skin

Recommended Posts

Hey everyone,

so I'm on my second course of Accutane. The derm put me on 40 mg first month, 60 mg second month, and 40 mg third month (because of liver problems). Months one and two went great for me, they cleared me up about 90% without me getting an inital breakout. Now, its 2.5 months in, and I got a breakout of red, angry whiteheads! I got four on my upper cheek, one on my other cheek, one on my forehead, and even what I think is a cyst on my temple (I never get acne there).

What could be going on?? Could it be because of the dosage being lowered? Could THIS be the initial breakout?This all started to happen 7 or 8 days before my period and is still going on... could my period have done it? If so, will Accutane make that stop in the following months? Should I just wait out the storm?

I'd really love any input you guys can give me, thanks.

P.S. The acne is the same type that it was before, and is appearing in the same spots that it usually does

Share this post


Link to post
Share on other sites

bbbbbummmpp.

sorry, I am really desperate. This breakout is awful and red and painfully itchy! and I may or may not have just popped four of the whiteheads.... :whistle:

Share this post


Link to post
Share on other sites

Well, that is awfully odd timing for an initial breakout, but I would think the only thing to really do since you're probably halfway into your regimen is just to wait it out. Unless you can spot treat the acne that's popping up now, but I bet you don't even want to touch your face much less put more chemicals on it.

Share this post


Link to post
Share on other sites

Im actually doing a seven month course...so I'm a little over 1/3 of the way through. I guess waiting it out is my best bet, and trying not to touch the breakouts. Though, after popping a few last night, I woke up this morning and they dont look so angry anymore...but Ive noticed spot treating makes it worse :/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×